Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

RE:::EM mystic

Posted by want info on May 4, 2004, at 10:40:48

In reply to RE:::EM, posted by mystic on May 4, 2004, at 7:02:34

hi i am here...don't read the social board as much. i'm on 3 months on lex total! still a bit spacy and dizzy sometimes, which i hate. i'm still on a tiny bit of xanax, as well as vitamins. do you guys take vitamins? my doc seems to think it might help with the dizziness. hope everyone's well. EM


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:want info thread:323847
URL: http://www.dr-bob.org/babble/social/20040430/msgs/343189.html